# SDR SWAA2018030520178

- Difficulty date: March 4, 2018
- Submitted: March 5, 2018
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 52,205 hours, 30,575 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Part number: 65C16820
- Condition: Loose
- Location: R2 Door Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR SLIDE BRACKET LOOSE.  ADJUSTED THE GIRT BAR STOWAGE HOOKS IAW SIP.
